Translator Disclaimer
May/June 2020 Stability of polytropic filtration equation with variable exponents
Zhaosheng Feng, Huashui Zhan
Adv. Differential Equations 25(5/6): 255-278 (May/June 2020).

Abstract

We are concerned with the stability of polytropic filtration equation with variable exponents, when the degeneracy occurs on the boundary. The existence and the local integrability of weak solutions are established. The stability of weak solutions independent of the boundary value condition is investigated.

Citation

Download Citation

Zhaosheng Feng. Huashui Zhan. "Stability of polytropic filtration equation with variable exponents." Adv. Differential Equations 25 (5/6) 255 - 278, May/June 2020.

Information

Published: May/June 2020
First available in Project Euclid: 16 May 2020

zbMATH: 07243144
MathSciNet: MR4099220

Subjects:
Primary: 35B35, 35K55, 35R35

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 5/6 • May/June 2020
Back to Top